MathSciNet Relay Station
MathSciNet bibliographic data
MR1828988 81T05 (81T40)
Nikolov, Nikolay M.; Todorov, Ivan T. Rationality of conformally invariant local correlation functions on compactified Minkowski space. Comm. Math. Phys. 218 (2001), no. 2, 417–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement